# SDR REXA2012000151

- Difficulty date: January 12, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 21,920 hours, 18,722 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BATTERY RIB CRACKED.  REPAIRED IAW BOMBARDIER REO 601R-57-52-046 REV B.
